Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the effect of tapering of lotensyl in high BP ?

77 yrs,60 kg.normal medium built, Bradicardiac(50 pulse), high Bp. controlled with losar-50 one morning, one evening for 8 yrs. 2 yrs. before on BP rising, added Zanidip (lotensyl-10) first 2 tabs, later reduced to one, BP maintained at 140/80, one yr after one tab. of the 2 Lotensyl tappered, BP remained same, still after lotensyl was tapered to half tablet and BP continued at 140/80. After 2 stable months, the half tab lotensyl was dropped hoping to eliminate the lotensil which was introdduced 2 yrs. before. But BP reappeared at 160/80. Q? should I revert to half tab. or to one tab.lotensyl to reach back to the stabilised BP of 140/80 or wait. Incidently intake of lotensyl appears to give heart palpttation which had almost disappeared during the last month when I had completely tappered the lotensyl intake, ofcourse with BP rising to 160/80. Pl.advise. Regards. Prof.Sahu
Asked On : Wed, 29 Jun 2011
Answers:  2 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
If you had palpitations with lotensyl and you are not keen on taking it, you could try taking Losar-H 50/12.5 in the morning and Losar 50 at night. Recheck your BP after 10 days. If the BP is controlled, you can continue the same. If not, you will need to consult your doctor for further modification/adjustment of the dosages
Answered: Wed, 29 Jun 2011
I find this answer helpful
General & Family Physician Dr. Rajeshkant Saihgal's  Response
you can restart tab.lotensyl.
& then get monitor your BP
Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor